MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 HP UNI INS SZ3 8MM RMLL AOX; KNEE IMPLANT - TIBIAL INSERT

DEPUY IRELAND - 9616671 HP UNI INS SZ3 8MM RMLL AOX; KNEE IMPLANT - TIBIAL INSERT
Catalog Number 102456308
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the poly implant would not fully seat when implanted during uka procedure.They tried a different implant and it wouldn't seat.They cleared out additional bone and tried again but it still wouldn't seat.They tried an implant the next size up but it wouldn't sit either.The doctor decided that the best clinical outcome would be to put the smaller implant in and use the patients weight to fully seat the implant.The femoral and tibial components were implanted without problem.The robot appeared to perform as expected.The case had issues with seating the poly implant after the robotic steps were completed.All uni implants are cemented as planned.There was a 40 minutes of surgical delay.No further information was provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
HP UNI INS SZ3 8MM RMLL AOX
Common Device Name
KNEE IMPLANT - TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22004278
Report Number1818910-2025-07640
Device Sequence Number9201762
Product Code HRY
UDI-Device Identifier10603295501862
UDI-Public(01)10603295501862(17)280531(10)M39R41
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K193549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number102456308
Device Lot NumberM39R41
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown